MathSciNet Relay Station
MathSciNet bibliographic data
MR2151816 26A33
Vityuk, A. N.; Golushkov, A. V. Existence of solutions of systems of partial differential equations of fractional order. (Russian) Nelīnīĭnī Koliv. 7 (2004), no. 3, 328--335; translation in Nonlinear Oscil. (N. Y.) 7 (2004), no. 3, 318–325
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement